MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3892/etm.2014.1817

Медицинская библиотека · Experimental and therapeutic medicine · 2014

A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.

Bai Xiao-Su, Liu Jing-Hai, Xiao Shao-Mei

СтатьяПеревод в очереди

Аннотация

Agranulocytosis is a rare and serious adverse effect of antithyroid drugs (ATD), in particular methimazole (MMI), and usually develops within 3 months following the start of uninterrupted ATD treatment. Agranulocytosis may also develop for the first time following interruption and subsequent resumption of the same ATD treatment. In this case report, a 27-year-old female, who was treated for thyrotoxicosis with MMI, developed agranulocytosis following the discontinuation of MMI treatment for four months. To the best of our knowledge, this is the first study to report this. The aim of this report is to increase the awareness of physicians of the onset of agranulocytosis when MMI is discontinued, and to demonstrate that MMI should be used with caution.

Для цитирования: Bai Xiao-Su, Liu Jing-Hai, Xiao Shao-Mei. A patient with agranulocytosis following the discontinuation of methimazole treatment for 4 months: A case report.. Experimental and therapeutic medicine. 2014. DOI: 10.3892/etm.2014.1817.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.